Taiwanese Journal of Mathematics

NOTES ON DYNAMICS OF THE ADJOINT OF A WEIGHTED COMPOSITION OPERATOR

H. Rezaei

Full-text: Open access

Abstract

In the present paper, we study the hypercyclicity of the adjoint of a weighted composition operator acting on some holomorphic function spaces.

Article information

Source
Taiwanese J. Math., Volume 14, Number 4 (2010), 1377-1384.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405954

Digital Object Identifier
doi:10.11650/twjm/1500405954

Mathematical Reviews number (MathSciNet)
MR2663918

Zentralblatt MATH identifier
1229.47013

Subjects
Primary: 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)
Secondary: 47A25: Spectral sets

Keywords
weighted composition operator hypercyclic operator Linear-Fractional Model Theorem

Citation

Rezaei, H. NOTES ON DYNAMICS OF THE ADJOINT OF A WEIGHTED COMPOSITION OPERATOR. Taiwanese J. Math. 14 (2010), no. 4, 1377--1384. doi:10.11650/twjm/1500405954. https://projecteuclid.org/euclid.twjm/1500405954


Export citation

References

  • [1.] G. D. Birkhoff, Demonstration d'un theoreme elementaire sur les fonctions entieres, C. R. Acad. Sci. Paris, 189 (1929), 473-475.
  • [2.] P. S. Bourdon and J. H. Shapiro, Cyclic composition operators on $H^2$, Proc. Symp. Pure Math. 51 Part, 2 (1990), 43-53.
  • [3.] P. S. Bourdon and J. H. Shapiro, Cyclic phenomena for composition operators, Mem. Amer. Math. Soc., 596 (1997).
  • [4.] K. C. Chan and J. H. Shapiro, The cyclic behavior of translation operator on Hilbert spaces of entire functions, Indiana Univ. Math. J., 40 (1991), 1421-1449.
  • [5.] P. L. Duren, Theory of $H^{p}$ spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York, 1970; reprinted by Dover, 2000.
  • [6.] R. M. Gethner and J. H. Shapiro, Universal vectors for on spaces of holomorphic functions, Proc. Amer. Math. Soc., 100 (1987), 281-288.
  • [7.] G. Godefroy and J. H. Shapiro, Operators with dense invariant cyclic vector manifolds, J. Func. Anal., 98 (1991), 229-269.
  • [8.] C. G. Grosse-Erdman, Universal families and hypercyclic operators, Bull. Amer. Math. Soc., 36 (1999).
  • [9.] K. G. Grosse-Erdmann, Recent developments in hypercyclicity, Rev. R. Acad. Cien. Serie A. Mat., 97(2) (2003), 273-286.
  • [10.] C. Kitai, Invariant closed sets for linear operators, Thesis, Univ. of Toronto, 1982.
  • [11.] S. Rolewicz, On orbits of elements, Studia Math., 32 (1969), 17-22.
  • [12.] H. N. Salas, Hypercyclic weighted shifts, Trans. Amer. Math. Soc., 347 (1995), 993-1004.
  • [13.] J. H. Shapiro, Composition operators and classical function theory, Springer-Verlag New York, (1993).
  • [14.] J. H. Shapiro, Notes on dynamics of linear operator, http://www. math.msu.edu /~shapiro, (2001).
  • [15.] B. Yousefi and H. Rezaei, Hypercyclic property of wieghted composition operators, Proc. Amer. Math. Soc., 135 (2007), 3263-3271.